Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hegs

Hey all im new to this site few question inside :)

Hey all im brand new to this site.. so hello to all.

I have a few question about roaccutane. First of all how much is it rougly per month?, and I work out doors 5 days a week and the blistering sun with lots of dirt and dust etc as i am a labourer will there be any affects due to this?.

Thank all.. btw this is me :P

post-57360-1177115861_thumb.jpg

post-57360-1177115861_thumb.jpg

Share this post


Link to post
Share on other sites

Hey hegs! Welcome to acne.org :wavey: Be aware; this site is very addictive :lol:

I was on accutane when I was 16. Im turning 23 next week and its been a long time. Im afraid I cannot answer your question

Share this post


Link to post
Share on other sites

Nice to meet you.. well at the momemnt im 18 soo yer hopefully someone can answer my question, cheers for the reply.

Share this post


Link to post
Share on other sites

Your best off asking this in the accutane forum.

Accutane makes you much more sensitive to the sun so u should try and avoid it. If you cant then some very high factor facial sun block reapplied every few hours will be essential. One of the more common side effects are joint pains. Im 2 months into my course and ive noticed some very mild pains, but nothing that has stopped me from working out. Like i said ask this on accutane forum and you will get better responses.

Share this post


Link to post
Share on other sites

ok will do.. also i always have trouble with chicks they all go for looks and cause i have acne etc.. they dont even bother to look at me it sucks i cant find anyone who will accept me for me :S -.-

Share this post


Link to post
Share on other sites

welcome bros,

accutane did miracles for me. i tried the 40 mg first, but i found them way too strong, now i take 10 mg once in a while, and it really keeps everything in check. i use a generic, and i have a hook up, where i get it for free. i believe accutane, and all the generics are expensive. just watch the side effects, if u see something getting out of hand stop using for a while.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×